On a conjecture of A. Schinzel and H. Zassenhaus

Artūras Dubickas

Acta Arithmetica (1993)

  • Volume: 63, Issue: 1, page 15-20
  • ISSN: 0065-1036

How to cite


Artūras Dubickas. "On a conjecture of A. Schinzel and H. Zassenhaus." Acta Arithmetica 63.1 (1993): 15-20. <http://eudml.org/doc/206503>.

author = {Artūras Dubickas},
journal = {Acta Arithmetica},
keywords = {maximum modulus; Schinzel-Zassenhaus conjecture; algebraic integer},
language = {eng},
number = {1},
pages = {15-20},
title = {On a conjecture of A. Schinzel and H. Zassenhaus},
url = {http://eudml.org/doc/206503},
volume = {63},
year = {1993},

AU - Artūras Dubickas
TI - On a conjecture of A. Schinzel and H. Zassenhaus
JO - Acta Arithmetica
PY - 1993
VL - 63
IS - 1
SP - 15
EP - 20
LA - eng
KW - maximum modulus; Schinzel-Zassenhaus conjecture; algebraic integer
UR - http://eudml.org/doc/206503
ER -


  1. [1] P. E. Blanksby and H. L. Montgomery, Algebraic integers near the unit circle, Acta Arith. 18 (1971), 355-369. Zbl0221.12003
  2. [2] D. C. Cantor and E. G. Straus, On a conjecture of D. H. Lehmer, Acta Arith. 42 (1982), 97-100. Zbl0504.12002
  3. [3] E. Dobrowolski, On the maximal modulus of conjugates of an algebraic integer, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 26 (1978), 291-292. Zbl0393.12003
  4. [4] E. Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith. 34 (1979), 391-401. Zbl0416.12001
  5. [5] M. Langevin, Systèmes complets de conjugués sur un corps quadratique imaginaire et ensembles de largeur constante, in: Number Theory and Applications, NATO Adv. Sci. Inst. Ser. C 265, Kluwer, 1989, 445-457. 
  6. [6] D. H. Lehmer, Factorization of certain cyclotomic functions, Ann. of Math. 34 (1933), 461-479. Zbl0007.19904
  7. [7] R. Louboutin, Sur la mesure de Mahler d'un nombre algébrique, C. R. Acad. Sci. Paris 296 (1983), 707-708. Zbl0557.12001
  8. [8] A. Schinzel and H. Zassenhaus, A refinement of two theorems of Kronecker, Michigan Math. J. 12 (1965), 81-85. 
  9. [9] C. J. Smyth, On the product of the conjugates outside the unit circle of an algebraic integer, Bull. London Math. Soc. 3 (1971), 169-175. Zbl0235.12003
  10. [10] C. L. Stewart, Algebraic integers whose conjugates lie near the unit circle, Bull. Soc. Math. France 196 (1978), 169-176 Zbl0396.12002

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.